# SDR CALA2019120302135

- Difficulty date: December 2, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 37,161 hours, 12,965 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Dirty
- Location: Mlg Manual
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF PLACED GEAR IN UP POSITION AND  GEAR IN TRANSIT AND G EAR DOWN LIGHTS REM ON TS PER FIM 32-00-00-810-815, FOUND SWITCH IN MANUAL GEAR EXTENSI ON VERY DIRTY. CLEANED. BITE CHECKED PSEU, NO FAULTS. JACKED NOS E GEAR PER AMM 07-11-21-580-801. SWUNG NOSE GEAR. ALL OPS NORMAL . DISCUSSED WITH TOMC, OK FOR SERVICE.
